# SDR QXEA200400794

- Difficulty date: November 13, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE OUTBOARD SIDE ZONE 413 THREE RIVETS PULLED THROUGH SIDE SKIN IMMEDIATELY AFT OF CRACKED INTERCOSTAL.  REPAIRED IAW SRM 51-42-05-800-801.
